# SDR USAA2014051400003

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 41,686 hours, 23,783 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Out Of Position
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNT SYRUP SMELL IN COCKPIT & CABIN IN DESCENT.  SELECTED APU ON & AIR BLEED ON, SMELL DISSIPATED.  FOUND APU PLENUM SEAL OUT OF RETAINER, RESEATED SEAL. CHECKED BOTH ENGS FOR OIL LEAK AT LPT SHAFT SEALS, NO LEAKS NOTED.  ACCOMPLISHED JOB CARD 26L00021001.  FOUND APU BLEED DUCT LEAK IN AFT CARGO LT SIDEWALL.  REPLACED SEALS IAW AMM 36-12-41.  LEAK CHECKED, NO LEAKS NOTED.
